# SDR RAIA00607013

- Difficulty date: July 11, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 19,230 hours, 17,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5475 - STL - EMERGENCY LIGHT AT 12A OUT.  MAINTENANCE RESECURED CONNECTOR TO LIGHT ASSEMBLY.  OPS CHECKED GOOD.
